# SDR COMA9960236

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TRI - FLT 5592 - RIGHT ENGINE THRUST REVERSER MESSAGE DURING TAKEOFF.   DEFERRED T/R SYSTEM AND AIRCRAFT CONTINUED SERVICE.  (X)
